Alert archive / Arkansas / Flash Flood Warnings in 2007

Flash Flood Warning 62, NWS Tulsa, OK

July 5, 2007Franklin County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jul 5, 2007, 4:44 PM CDT for Franklin County, Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 5, 2007, 4:44 PM CDT (21:44 UTC)
Expired
Jul 5, 2007, 8:45 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:28 PM CDTFLASH FLOODJethro, ARSOME ROADS FLOODED AROUND JETHRO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1096 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 052144
FFWTSA
ARC047-060145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 845 PM CDT

* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 8 MILES
  NORTHWEST OF CASS TO 9 MILES NORTHEAST OF WIEDERKEHR VILLAGE...    
  MOVING SOUTHWEST AT 15 MPH. RADAR INDICATES THAT 2 TO 4 INCHES     
  OF RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 4 INCHES WILL BE          
  POSSIBLE THROUGH 845 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...FERN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3576 9392 3577 9369 3544 9371 3558 9407

$$
3 follow-up statements
000 
WGUS74 KTSA 052219
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT THU JUL 5 2007

ARC047-060145-
FRANKLIN AR-
519 PM CDT THU JUL 5 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHERN FRANKLIN COUNTY...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
SOUTHWEST OF FERN TO 2 MILES NORTHWEST OF WIEDERKEHR VILLAGE...MOVING
SOUTHWEST AT 10 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS 
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 845 
PM CDT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3576 9392 3577 9369 3544 9371 3558 9407

$$
000 
WGUS74 KTSA 052348
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT THU JUL 5 2007

ARC047-060145-
FRANKLIN AR-
646 PM CDT THU JUL 5 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHERN FRANKLIN COUNTY...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT LIGHT TO MODERATE RAIN CONTINUED ACROSS NORTHERN FRANKLIN 
COUNTY.  RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAIN FELL WITHIN A 
FEW HOURS TIME ACROSS THIS AREA.  THIS TYPE OF RAINFALL WILL OFTEN 
LEAD TO FLASH FLOODING...AND ROADWAYS MAY REMAIN FLOODED WELL AFTER 
THE RAIN HAS ENDED.  THEREFORE...THE FLASH FLOOD WARNING REMAINS IN 
EFFECT FOR NORTHERN FRANKLIN COUNTY.  ANY ADDITIONAL RAINFALL THROUGH
845 PM CDT WILL BE LESS THAN ONE HALF INCH.

SOME LOCATIONS THAT MAY CONTINUE TO EXPERIENCE FLASH FLOODING 
INCLUDE FERN AND CASS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3576 9392 3577 9369 3544 9371 3558 9407

$$
000 
WGUS74 KTSA 060104
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT THU JUL 5 2007

ARC047-060114-
FRANKLIN AR-
804 PM CDT THU JUL 5 2007

...THE FLASH FLOOD WARNING FOR NORTHERN FRANKLIN COUNTY IS
CANCELLED...

THE WIDESPREAD HEAVY RAINFALL HAS ENDED ACROSS NORTHERN FRANKLIN 
COUNTY...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

ISOLATED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE 
EVENING HOURS...HOWEVER THE RISK OF ADDITIONAL FLASH FLOODING HAS 
DECREASED. 

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3576 9392 3577 9369 3544 9371 3558 9407

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:03 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 5, 3:03 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT THU JUL 5 2007

.DISCUSSION...
UPPER RIDGE IS LOCATED OVER THE WESTERN AND CENTRAL UNITED
STATES. HOWEVER...THERE WILL BE CONSIDERABLE WEAKNESS IN
THE RIDGE IN OUR AREA WHICH MEANS THERE WILL AT LEAST BE
SOME STORM CHANCES THROUGHOUT THE UPCOMING WEEK.

THIS AFTERNOON THERE IS A SMATTERING OF STORMS.  SOME ARE
LOCATED  ALONG A BOUNDARY IN NORTHERN OKLAHOMA AND OTHERS
ARE CLOSER TO A CIRCULATION OVER CENTRAL AND EASTERN TEXAS.
THUS...HAVE SOME POPS EVERYWHERE THIS EVENING AND MAINLY IN
THE SOUTH LATER TONIGHT.

THE BOUNDARY SHOULD WASH AWAY IN THE NEAR TERM BUT THE
UPPER CIRCULATION WILL BE A PLAYER IN THE FORECAST AT LEAST
FOR THE NEXT FEW DAYS. THE WRF TRIES TO BRING A WAVE OUT OF
THE SOUTHWEST SATURDAY NIGHT AND SUNDAY BUT THE GFS DOES NOT.
RH AND QPF FROM THE WRF IS FOCUSED OVER THE SOUTH AND EAST.
GIVEN TERRAIN COULD DO SOMETHING IN THE AREA EVEN WITHOUT
A WAVE SO HAVE LOW POPS FOR IT.

SMALL POPS ARE WARRANTED FOR POP CORN CONVECTION EARLY NEXT
WEEK.  COULD SEE ENHANCED CHANCE OF RAIN DURING THE MIDDLE
OF THE WEEK AS THE GFS TRIES TO BRING A COOL FRONT INTO THE
AREA.  CHOSE NOT TO TOTALLY BITE ON IT YET AS THE 06Z RUN HAS
IT COMING WEDNESDAY AND THE 12Z THURSDAY.  THE ECMWF LOOKS
LIKE IT COULD STAY TO THE NORTH.

TEMPERATURES TRENDS THE LAST SEVERAL DAYS HAVE BEEN FOR THE
MOS BEING NEAR OR A COUPLE DEGREES TOO COOL.  HAVE TRENDED
MAX/MINS IN THIS WAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  91  70  93 /  20  10  10  10
FSM   71  88  71  92 /  40  30  10  20
MLC   68  87  67  90 /  50  30  20  20
BVO   65  92  66  94 /  20   0  10   0
FYV   65  85  64  88 /  20  10  10  10
BYV   67  86  66  89 /  20  10  10  10
MKO   70  89  70  90 /  30  10  10  10
MIO   68  93  68  92 /  20   0  10  10
F10   69  88  69  90 /  30  20  10  10
HHW   69  83  70  88 /  60  50  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....17

ABBAS
Hazardous weather outlook, Jul 5, 2:49 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT THU JUL 5 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
249 PM CDT THU JUL 5 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING...ENDING BY MID EVENING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS...
PRIMARILY ASSOCIATED WITH TWO SEPARATE WEATHER FEATURES.  A
WEAK SURFACE BOUNDARY WILL FOCUS THUNDERSTORMS ACROSS NORTHEAST
OKLAHOMA INTO FAR NORTHWEST ARKANSAS...WHILE AN UPPER LOW
OVER EASTERN TEXAS PUSHES THUNDERSTORMS INTO SOUTHEAST OKLAHOMA.

THE PRIMARY SEVERE WEATHER RISK WILL BE ACROSS NORTHEAST
OKLAHOMA WHERE INSTABILITY IS HIGHEST...WITH IMPACTS BEING
DOWNBURST WINDS AND MARGINALLY SEVERE HAIL.  OTHERWISE...
THE RELATIVELY SLOW MOVEMENT OF THE THUNDERSTORMS WILL
CONTINUE THE RISK OF VERY HEAVY RAINS WITHIN A SHORT TIMEFRAME.
THIS RESULTS IN FLASH FLOOD POTENTIAL.

ADDITIONALLY...MAJOR RIVER FLOODING CONTINUES AND THE LATEST
INFORMATION CAN BE FOUND IN RIVER FLOOD STATEMENTS /OKCFLSTSA/.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER
LOCAL SPOTTER NETWORKS MAY BECOME NECESSARY FOR ISOLATED
SEVERE WEATHER OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE REMNANTS OF THE UPPER LOW OVER TEXAS WILL REMAIN CLOSE ENOUGH TO
PROVIDE AT LEAST SMALL CHANCES OF THUNDERSTORMS THROUGH MID WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR CONDITIONS CLOSELY AS
FLOODING CONCERNS WILL CONTINUE FOR AT LEAST THE NEXT FEW DAYS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jul 5, 2:18 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT THU JUL 5 2007

OKZ054-059-052000-
OSAGE OK-PAWNEE OK-
218 PM CDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND CENTRAL PAWNEE

AT 218 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
EAST OF BLACKBURN...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OSAGE...MARAMEC...BLACKBURN...
SKEDEE AND CLEVELAND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3631 9635 3647 9644 3648 9683 3617 9673
Special weather statement, Jul 5, 4:03 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT THU JUL 5 2007

OKZ060-064-052145-
CREEK OK-TULSA OK-
403 PM CDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK AND SOUTHERN TULSA

AT 403 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SAND SPRINGS TO 6 MILES SOUTHEAST OF BROKEN
ARROW...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...SAND SPRINGS...
LEONARD...BIXBY...JENKS...BROKEN ARROW AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PERIODS OF TORRENTIAL RAINFALL.

LAT...LON 3617 9610 3611 9577 3586 9579 3610 9644
Special weather statement, Jul 5, 4:30 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT THU JUL 5 2007

OKZ064-052215-
CREEK OK-
430 PM CDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     EASTERN CREEK

AT 430 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF SAPULPA TO 7 MILES NORTHEAST
OF KIEFER...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH ALONG
WITH PERIODS OF TORRENTIAL RAINFALL. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.

LAT...LON 3608 9630 3608 9604 3587 9603 3585 9619
      3600 9647
Special weather statement, Jul 5, 4:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT THU JUL 5 2007

OKZ066-052230-
OKMULGEE OK-
440 PM CDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE

AT 440 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF BEGGS TO HECTORVILLE...
MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...LIBERTY...PRESTON...BEGGS AND HECTORVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3586 9619 3585 9576 3564 9600 3565 9619
Local storm report, Jul 5, 4:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND GST     BROKEN ARROW            36.05N 95.79W
07/05/2007  E60.00 MPH       TULSA              OK   NWS EMPLOYEE

0429 PM     TSTM WND DMG     9 S TULSA               36.00N 95.92W
07/05/2007                   TULSA              OK   PUBLIC

            NUMEROUS TREE LIMBS DOWN NEAR 96TH AND RIVERSIDE DR.

0430 PM     FLASH FLOOD      10 SE TULSA             36.03N 95.80W
07/05/2007                   TULSA              OK   BROADCAST MEDIA

            STREET FLOODING 85TH AND MINGO

0430 PM     FLASH FLOOD      SAND SPRINGS            36.14N 96.11W
07/05/2007                   TULSA              OK   LAW ENFORCEMENT

            CONSIDERABLE STREET FLOODING NUMEROUS LOCATIONS

0430 PM     TSTM WND DMG     9 S TULSA               36.00N 95.92W
07/05/2007                   TULSA              OK   BROADCAST MEDIA

            TREES DOWN 91ST AND YALE

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:55 PM CDTSpecial Weather StatementTSAFranklin65 min
Jul 5, 4:25 PM CDTFlash Flood WarningTSAMadison4 hr
Jul 5, 4:51 PM CDTSpecial Weather StatementTSAFranklin24 min
Jul 5, 4:53 PM CDTSevere Thunderstorm WarningTSAFranklin52 min
Jul 5, 4:58 PM CDTSevere Thunderstorm WarningTSACrawford62 min
Jul 5, 5:21 PM CDTSevere Thunderstorm WarningTSASebastian54 min
Jul 5, 6:00 PM CDTFlash Flood WarningTSAWashington4 hr

Nearby

Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.